# SDR FDEA201009043274

- Difficulty date: September 4, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 62,964 hours, 10,889 cycles
- Engine: Ge CF680
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER AT PANEL NR 363QL INTERIOR AREA, WEB FOUND CRACKED.  REPAIR CARRIED OUT AS PER SRM 55-30-02 FIGURE 201 REPAIR 2, REVISION 44 AND EA 1-5530-143725, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
